Chlorpheniramine is an antihistamine used to relieve symptoms of allergy, hay fever and common colds. Dextromethorphan is a cough suppressant which has a central action on the cough centre in the medulla. Dextromethorphan is used for relief of unproductive cough. Pseudoepherine has a direct and indirect sympathomimetic activity and is an effective upper respiratory tract. It acts on the alpha-adrenergic receptors in the mucosa of the respiratory system , causing vasoconstriction. The medication shrinks swollen mucous membranes, reduces tissue hyperemia,edema and nasal congestion, and increase airway patency.
- 5-10 ml three times a day
children over 12 years
- 2.5ml-5ml three times a day
children 6-12 years
- 2.5ml-5ml two to three times a day
children 1-6 years
- 1.25ml-2.5ml three times a day
- Each 5ml contains dextromethophan hydrobromide 10mg, chlorpheniramine, maleate 2mg and pseudoephedrine hydrochloride 30mg.
- skin rashes,
- dry mouth and nausea
For additional information, please read the leaflet inside the packaging.